Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On graded rings with finiteness conditions


Authors: V. P. Camillo and K. R. Fuller
Journal: Proc. Amer. Math. Soc. 86 (1982), 1-5
MSC: Primary 16A03; Secondary 16A10, 16A35, 16A51
DOI: https://doi.org/10.1090/S0002-9939-1982-0663852-5
MathSciNet review: 663852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a graded ring that is finitely graded modulo its radical is local if its initial subring is local, and that a graded artinian ring is finitely generated over its initial subring which is also artinian. These results extend theorems of Gordon and Green on artin algebras. Other results relating the structure of a graded ring to that of its initial subring are also presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A03, 16A10, 16A35, 16A51

Retrieve articles in all journals with MSC: 16A03, 16A10, 16A35, 16A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663852-5
Article copyright: © Copyright 1982 American Mathematical Society